On Certain Families of Analytic Functions in the Hornich Space

Article
  • 55 Downloads

Abstract

Let \((H,\oplus ,\odot )\) denote the Hornich space consisting of all locally univalent and analytic functions f on the unit disk \({\mathbb {D}}:=\{z\in {\mathbb {C}}:\,|z| <1\}\) with \(f(0)=0= f'(0)-1\) for which \(\arg f'\) is bounded in \({\mathbb {D}}\). For \(f,g\in H\) and \(r,s\in \mathbb {R}\), we consider the integral operator \(I_{r,s}(z):= \int _{0}^{z} (f'(\xi ))^r (g'(\xi ))^s\,\mathrm{d}\xi \) and determine all values of r and s for which the operator \((f,g)\mapsto I_{r,s}\) maps a specified subclass of H into another specified subclass of H. We also determine the set of extreme points for different subclasses of H with respect to the Hornich space structure. Using the extreme points, we develop a new approach to obtain the pre-Schwarzian norm estimate for different subclasses of H. We also consider a larger space \({\widetilde{H}}\), whose linear structure is same as that of H and study the same problems as stated above for some subclasses of \({\widetilde{H}}\).

Keywords

Univalent Starlike Convex Close-to-convex Spiral-like functions Extreme point Pre-Schwarzian norm Banach space Hornich space 

Mathematics Subject Classification

Primary 30C45 30C55 

Notes

Acknowledgements

The first author thanks University Grants Commission for financial support through a UGC-SRF Fellowship. The second author thanks SERB, Govt of India for support.

References

  1. 1.
    Ali, M.F., Vasudevarao, A.: Coefficient inequalities and Yamashita’s conjecture for some classes of analytic functions. J. Aust. Math. Soc. 100, 1–20 (2015)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Becker, J., Pommerenke, C.: Schlichtheitskriterien und Jordangebiete. J. Reine Angew. Math. 354, 74–94 (1984)MathSciNetMATHGoogle Scholar
  3. 3.
    Bshouty, D., Lyzzaik, A.: Close-to-convexity criteria for planar harmonic mappings. Complex Anal. Oper. Theory 5, 767–774 (2011)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Chichra, P.N.: Regular function \(f(z)\) for which \(zf^{\prime }(z)\) is \(\alpha \)-spiral-like. Proc. Am. Math. Soc. 49, 151–160 (1975)MathSciNetMATHGoogle Scholar
  5. 5.
    Cima, J.A., Pfaltzgraff, J.A.: A Banach space of locally univalent functions. Michigan Math. J. 17, 321–334 (1970)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Hallenbeck, D.G., MacGregor, T.H.: Linear problem and convexity techniques in geometric function theory. Pitman, Bath (1984)MATHGoogle Scholar
  7. 7.
    Hornich, H.: Ein Banachraum analytischer Funktionen in Zusammenhang mit den schlichten Funktionen. Monatsh. Math. 73, 36–45 (1969)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Kim, Y.J., Merkes, E.P.: On certain convex sets in the space of locally schlicht functions. Trans. Am. Math. Soc. 196, 217–224 (1974)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Kim, Y.C., Ponnusamy, S., Sugawa, T.: Mapping properties of nonlinear integral operators and pre-Schwarzian derivatives. J. Math. Anal. Appl. 299, 433–447 (2004)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Kim, Y.C., Srivastava, H.M.: Geometric properties of certain non-linear integral operators. Int. Transform Spec. Funct. 17, 723–732 (2006)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Kim, Y.C., Sugawa, T.: The Alexander transform of a spirallike function. J. Math. Anal. Appl. 325, 608–611 (2007)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Koepf, W.: Classical families of univalent functions in the Hornich space. Monatsh. Math. 100, 113–120 (1985)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Lamprecht, M.: Starlike functions in the Hornich space. Comput. Methods Funct. Theory 7(2), 573–582 (2007)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Merkes, E.P., Wright, D.J.: On the univalence of a certain integral. Proc. Am. Math. Soc. 27, 97–100 (1971)CrossRefMATHGoogle Scholar
  15. 15.
    Paatero, V.: Über die konforme Abbildung von Gebieten deren Ränder von beschränkter Drehung sind. Ann. Acad. Sci. Fenn. Ser. A 33, 1–77 (1931)MATHGoogle Scholar
  16. 16.
    Pfaltzgraff, J.A.: Univalence of the integral of \(f^{\prime }(z)^{\lambda }\). Bull. Lond. Math. Soc. 7, 254–256 (1975)CrossRefMATHGoogle Scholar
  17. 17.
    Pinchuk, B.: Functions of bounded boundary rotation. Israel J. Math. 10, 6–16 (1971)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Obradović, M., Ponnusamy, S., Wirths, K.-J.: Characteristics of the coefficients and partial sums of some univalent functions, (Russian summary). Sibirsk. Mat. Zh. 54(4), 852–870 (2013). translation in Sib. Math. J. 54(4), 679–696 (2013)MathSciNetGoogle Scholar
  19. 19.
    Ozaki, S.: On the theory of multivalent functions II. Sci. Rep. Tokyo Bunrika Daigaku. Sect. A. 4, 45–87 (1941)MathSciNetMATHGoogle Scholar
  20. 20.
    Pommerenke, C.: Univalent Functions. Vandenhoeck and Ruprecht, Göttingen (1975)MATHGoogle Scholar
  21. 21.
    Ponnusamy, S., Rajasekaran, S.: New sufficient conditions for starlike and univalent functions. Soochow J. Math. 21, 193–201 (1995)MathSciNetMATHGoogle Scholar
  22. 22.
    Robertson, M.S.: Univalent functions \(f(z)\) for which \(zf^{\prime }(z)\) is spirallike. Michigan Math. J. 16, 97–101 (1969)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Royster, W.C.: On the univalence of a certain integral. Michigan Math. J. 12, 385–387 (1965)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Špaček, L.: Contribution à la théorie des fonctions univalentes (in Czech). Časop Pěst. Mat.-Fys. 62, 12–19 (1933)MATHGoogle Scholar
  25. 25.
    Trimble, S.Y., Wright, D.J.: Close-to-convex functions and their extreme points in Hornich space. Monatsh. Math. 85, 235–244 (1978)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Umezawa, T.: Analytic functions convex in one direction. J. Math. Soc. Jpn. 4, 194–202 (1952)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Yamashita, S.: Almost locally univalent functions. Monatsh. Math. 81, 235–240 (1976)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Yamashita, S.: Norm estimates for function starlike or convex of order alpha, (English summary). Hokkaido Math. J 28(1), 217–230 (1999)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations